# SDR HEEA968633

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 412010124109
- Condition: Defective
- Location: M/R Head
- Part time: 2,585 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUNGSTON COATING FLAKED OFF.  SERIAL NUMBERS REMOVED ARE A28, A374, A395, AND A564.   SEE MMIR# HEEA0008634 FOR ADDITIONAL RETENTION BOLTS REPLACED.
